# SDR AALA202307108244

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N341SV
- Make and model: Boeing 737823
- Aircraft serial: 44487
- Aircraft time: 7,100 hours, 2,637 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CLT. FLIGHT ATTENDANTS REPORTED A FUEL SMELL NEAR ROWS 14-16. ALSO REPORTED AS A MUSKY SMELL. FLIGHT CREW WENT ON OXYGEN AND DIVERTED TO CLT WHERE THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED SMOKE ODOR FUME TROUBLE SHOOTING TASK CARD 09L0002101 WAS COMPLIED WITH. INSPECTION OF APU COMPARTMENT WAS ALSO PERFORMED. NO SIGNS OF LEAKS NOTED. ENGINES WERE RAN UP TO HIGH POWER FOR 20 MINS. NO ABNORMAL SMELL NOTED. ALTHOUGH WALKING THROUGH ROWS 14-16 A PERSONAL CAN OF PEPPER SPRAY WAS FOUND. NO DEFECTIVE COMPONENT WAS IDENTIFIED AS THE SOURCE FOR THE SMELL REPORTED. MAINTENANCE COULD NOT DUPLICATE THE ODOR AND THE AIRCRAFT WAS RETURNED TO SERVICE.
